Abstract and Applied Analysis

Kudriasov Type Univalence Criteria for Some Integral Operators

Virgil Pescar and Nicoleta Breaz

Full-text: Open access

Abstract

We consider some integral operators defined by analytic functions in the open unit disk and derive new univalence criteria for these operators, using Kudriasov condition for a function to be univalent.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 721932, 4 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512223

Digital Object Identifier
doi:10.1155/2013/721932

Mathematical Reviews number (MathSciNet)
MR3147801

Zentralblatt MATH identifier
07095281

Citation

Pescar, Virgil; Breaz, Nicoleta. Kudriasov Type Univalence Criteria for Some Integral Operators. Abstr. Appl. Anal. 2013 (2013), Article ID 721932, 4 pages. doi:10.1155/2013/721932. https://projecteuclid.org/euclid.aaa/1393512223


Export citation

References

  • V. Pescar and V. D. Breaz, The Univalence of Integral Operators, Academic Publishing House, Sofia, Bulgaria, 2008.
  • N. S. Kudriasov, “Onekotorîh priznakah odnolistnosti analiticeschih funktii,” Matematiceskie Zametki, vol. 13, no. 3, pp. 359–366, 1973.
  • N. N. Pascu, “An improvement of Becker's univalence criterion,” in Proceedings of the Commemorative Session Simon Stoilow, pp. 43–48, Braşov, Romania, 1997.
  • J. Becker, “Löwnersche differentialgleichung und quasikonform fortsetzbare schichte functionen,” Journal für die Reine und Angewandte Mathematik, vol. 255, pp. 23–43, 1972.
  • D. Breaz, N. Breaz, and V. Pescar, “On the univalence of a certain integral operator,” Acta Universitatis Apulensis, no. 26, pp. 251–256, 2011.
  • L. F. Stanciu and D. Breaz, “Univalence criteria for two integral operators,” Abstract and Applied Analysis, vol. 2012, Article ID 652858, 11 pages, 2012.
  • D. Breaz and N. Breaz, “Univalence conditions for certain integral operators,” Studia Universitatis Babeş-Bolyai, Mathematica, vol. 47, no. 2, pp. 9–15, 2002.
  • V. Pescar and S. Owa, “Univalence of certain integral operators,” Journal of Approximation Theory and Applications, vol. 2, no. 1, pp. 11–16, 2006.
  • L. Stanciu, “The univalence conditions of some integral operators,” Abstract and Applied Analysis, vol. 2012, Article ID 924645, 9 pages, 2012.
  • N. Ularu and D. Breaz, “Univalence criterion and convexity for an integral operator,” Applied Mathematics Letters, vol. 25, no. 3, pp. 658–661, 2012. \endinput